Is the Fanapt supposed to make u feel like your high and cant focus on anything?
- 11 Aug 2010 by terrip_36
- iloperidone, fanapt
i have only been on fanapt fort less thatn a month but it makes me feeel very wierd and is it supposed to do that till my body gets used to it and how long does it take for my body get use to it...
25 Aug 2010
If it is making you feel really different or weird ... not good in yourself perhaps just discuss these symptoms with your doctor. They'll be able to say whether other people have experienced these effects before feeling better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My girlfriend began taking fanapt about 10 months ago. In the first month her breasts began to swell and lactate. After 3 months of taking the ...
0 answers • 20 Oct 2011 •
I've been taking Fanapt (currently at 6 MG) for about a month now and I've become very congested. The medicine is working great for my ...
1 answer • 31 Mar 2012 •
I am at 50mg. The first few days when I was on 30mg it worked. Now I just feel more awake for a few hours, thirsty, lost some weight and feel very ...
1 answer • 6 Apr 2012 •
like make you feel more upset or mad at everyone lets say that i had a problem controlling wat i do or say now im taking fanapt and it is harder to ...
1 answer • 17 Dec 2012 •
I have been on risperidal for a month now and it's worked great except for the pain in my breasts and a bit of weight gain . The dizziness and ...
1 answer • 30 Oct 2013 •